# SDR DALA2015012400629

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3R BS 1437 AFT ACCESORY COMPARTMENT. LONGERON  REPAIRED IAW SRM 53-02, FIG 18.
